# SDR SWAA053039

- Difficulty date: October 4, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 33,959 hours, 28,886 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT AND RT HORIZONTAL STAB ATTACH FITTING LUG FACES CORRODED.  REPAIRED LUG FACES PER SRM.
